# SDR USAA061066

- Difficulty date: August 24, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 44,842 hours, 44,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R-2 Door Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER GATE T/E OUTER SIDE CORROSION.  REMOVED CORROSION AND TREATED PER SRM 52-10-02 FIG 101 DETAIL XIII, DEFECT SIZE: 12"L X 1.0"W X .05"D.
